# SDR DALA1123651812

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 40,060 hours, 9,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T3100408
- Part serial: 000045
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SLAT UPPER WEDGE EXTERNAL SURFACE FOUND DENT MARK.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10, REPAIR 4 FIG 202.
